# SDR ASOA201100399

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,153 hours, 13,833 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM IN MLG WW HAS CORROSION ON LT AFT END (INSIDE).   REMOVED MINOR SURFACE CORROSION BY HAND ON KEELBEAM MLG LT AFT END IAW SRM 51-21-06.  MINOR REPAIR.
